Alert archive / Tennessee / Flash Flood Warnings in 2019
Flash Flood Warning 14, NWS Nashville, TN
NWS Nashville, TN issued this flash flood warning at Feb 20, 2019, 10:46 AM CST for 5 counties in Tennessee. It was in force for 3 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 20, 2019, 10:46 AM CST (16:46 UTC)
- Expired
- Feb 20, 2019, 1:45 PM CST
- In force
- 3 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cannon County, TN, DeKalb County, TN, Putnam County, TN, Warren County, TN, White County, TN
The radar
The Nashville radar (KOHX), 86 km from the middle of the area, began a volume at 16:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 20, 11:35 AM CST | FLASH FLOOD | Cookeville, TN | 1 FOOT OF WATER OVER INTERSECTION OF MOSS AND DITTY ROADS |
| Feb 20, 12:45 PM CST | FLASH FLOOD | 3 Ne Centertown, TN | KNIGHT ROAD IMPASSABLE AT CHARLES CREEK |
| Feb 20, 1:00 PM CST | FLASH FLOOD | Monterey, TN | SEVERAL ROADS WERE FLOODED ACROSS PUTNAM COUNTY INCLUDING LEE SEMINARY ROAD AND BENNETT ROAD NEAR COOKEVILLE...AND COMMERCIAL AVENUE IN MONTEREY. |
| Feb 20, 1:30 PM CST | FLASH FLOOD | Woodbury, TN | NUMEROUS ROADS WERE FLOODED AND CLOSED ACROSS CANNON COUNTY INCLUDING MCFERRIN STREET...MEADOWBROOK DRIVE...GREENBRIAR DRIVE...WILMOUTH CREEK...BULLPEN CREEK ROAD...RIVER ROAD...BRIDGE ROAD...AND BUSH ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 49 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 4.8 hours before the alert went out and 308 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 18 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 389 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 903 m²/s²
- 0-3 km storm-relative helicity
- 1091 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
127
WGUS54 KOHX 201646
FFWOHX
TNC015-041-141-177-185-201945-
/O.NEW.KOHX.FF.W.0014.190220T1646Z-190220T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Nashville TN
1046 AM CST Wed Feb 20 2019
The National Weather Service in Nashville has issued a
* Flash Flood Warning for...
De Kalb County in Middle Tennessee...
Northern Warren County in Middle Tennessee...
White County in Middle Tennessee...
Putnam County in Middle Tennessee...
Cannon County in Middle Tennessee...
* Until 145 PM CST.
* At 1046 AM CST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Flash flooding is expected to
begin shortly.
* Some locations that will experience flooding include...
Cookeville, McMinnville, Sparta, Smithville, Woodbury, Algood,
Monterey, Baxter, Alexandria, Morrison, Doyle, Dowelltown, Liberty,
Centertown, Hamptons Crossroads, Bakers Crossroads, Virgin Falls
State Natural Area, Burgess Falls State Park, Rock Island State
Park and Center Hill Lake.
This includes Interstate 40 between mile markers 268 and 304.
LAT...LON 3610 8515 3610 8525 3587 8526 3581 8541
3581 8560 3574 8560 3560 8595 3566 8599
3565 8609 3571 8621 3582 8618 3589 8602
3609 8606 3609 8587 3614 8580 3625 8577
3622 8557 3630 8547 3624 8542 3614 8512
$$
271 follow-up statement
702
WGUS74 KOHX 201741
FFSOHX
Flash Flood Statement
National Weather Service Nashville TN
1141 AM CST Wed Feb 20 2019
TNC015-041-141-177-185-201945-
/O.CON.KOHX.FF.W.0014.000000T0000Z-190220T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
De Kalb TN-Warren TN-White TN-Putnam TN-Cannon TN-
1141 AM CST Wed Feb 20 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 145 PM CST FOR DE
KALB...NORTHERN WARREN...WHITE...PUTNAM AND CANNON COUNTIES...
At 1140 AM CST, there are many reports of flooding in areas covered
by this warning. Many roads are closed. Creeks and rivers are
running extremely high, if not already overflowing and spilling into
roadways. Please do not try to drive through flooded areas.
Some locations that will experience flooding include...
Cookeville, McMinnville, Sparta, Smithville, Woodbury, Algood,
Monterey, Baxter, Alexandria, Morrison, Doyle, Dowelltown, Liberty,
Centertown, Hamptons Crossroads, Bakers Crossroads, Virgin Falls
State Natural Area, Burgess Falls State Park, Rock Island State Park
and Center Hill Lake.
This includes Interstate 40 between mile markers 268 and 304.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3610 8515 3610 8525 3587 8526 3581 8541
3581 8560 3574 8560 3560 8595 3566 8599
3565 8609 3571 8621 3582 8618 3589 8602
3609 8606 3609 8587 3614 8580 3625 8577
3622 8557 3630 8547 3624 8542 3614 8512
$$
27What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this flash flood warning went out at Feb 20, 9:00 AM CST, 1 hour 46 minutes earlier.
Area forecast discussion, Feb 20, 9:00 AM CST, 1 hour 46 minutes before
Area Forecast Discussion National Weather Service Nashville TN 900 AM CST Wed Feb 20 2019 .UPDATE... FOR MORNING DISCUSSION. && .DISCUSSION... Showers and thunderstorms continue to rumble across the Mid State this morning, with more streaming northeast out of MS/north AL. Instability remains greatest across our southern counties, reflected by a good bit of lightning and heavier rain rates there. Reports of street flooding are becoming more prevalent, too, as rain moves across some of the same locations. Areas north of I-40 and west of I-24 are already seeing an end to the heavier rainfall, and this drying trend will slowly spread eastward later this morning into the afternoon. Hi-res guidance pushes the main swath of rain east of I-65 by late afternoon/early evening, so the forecast was tweaked to reflect this slightly faster solution. High temperatures were adjusted down a degree or so in spots to reflect rain and cloud cover persistence through the day. Otherwise, the forecast remains in good shape. && .AVIATION... 06Z TAF DISCUSSION. BNA/MQY/CKV/CSV...A warm front will continue lifting northward across Middle Tennessee, allowing winds to switch around to the south and increase our warm advection overnight. Ceilings have settled into the IFR/MVFR range, and will stay there the remainder of tonight and most of tomorrow before a cold front sweeps through late tomorrow and tomorrow evening and clears us out. && .OHX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through late tonight for Bedford-Cannon- Cheatham-Clay-Coffee-Cumberland-Davidson-De Kalb-Dickson- Fentress-Giles-Grundy-Hickman-Houston-Humphreys-Jackson-Lawrence- Lewis-Macon-Marshall-Maury-Montgomery-Overton-Perry-Pickett- Putnam-Robertson-Rutherford-Smith-Stewart-Sumner-Trousdale-Van Buren-Warren-Wayne-White-Williamson-Wilson. && DISCUSSION......Schaper AVIATION........08
Hazardous weather outlook, Feb 20, 5:06 AM CST, 5 hours 40 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 506 AM CST Wed Feb 20 2019 TNZ005>011-023>034-056>066-075-077>080-093>095-211115- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 506 AM CST Wed Feb 20 2019 This Hazardous Weather Outlook is for portions of Middle Tennessee. .DAY ONE...Today and Tonight Flash flooding and rises on creeks and rivers will be possible this morning and early afternoon as waves of heavy rainfall impact the area. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday More rain will bring a continued threat of flash flooding Friday morning through Saturday night. Additional rainfall totals of 2 to 4 inches will be possible across Middle Tennessee. These totals, combined with the recent rainfall and already saturated ground, could lead to significant flooding across the area. Some strong to potentially severe thunderstorms may affect parts of Middle Tennessee on Saturday or Saturday night. Damaging winds and flooding will be possible. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed from Tuesday through Sunday due to the potential for flooding. 11
In the hours before
Local storm report, Feb 20, 10:10 AM CST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1010 AM CST WED FEB 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM HEAVY RAIN BELLEVUE 36.06N 86.94W
02/20/2019 M2.05 INCH DAVIDSON TN AMATEUR RADIO
MEASURED REPORT FROM A HAM OPERATOR OF 2.05" IN 24
HOURS, AND 1.28" SINCE MIDNIGHT.
&&
EVENT NUMBER OHX1900121
FBORDENLocal storm report, Feb 20, 10:12 AM CST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1012 AM CST WED FEB 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 AM FLASH FLOOD NOLENSVILLE 35.95N 86.65W
02/20/2019 WILLIAMSON TN TRAINED SPOTTER
BRITTAIN LANE CLOSED DUE TO FLOODING AT THE MILL CREEK
BRIDGE.
&&
EVENT NUMBER OHX1900122
FBORDENLocal storm report, Feb 20, 10:19 AM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1019 AM CST WED FEB 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM FLASH FLOOD LA VERGNE 36.00N 86.57W
02/20/2019 RUTHERFORD TN AMATEUR RADIO
REPORT OF ROAD CLOSED DUE TO FLOODING AT APPLE STREET
AND OLD HICKORY HIGHWAY.
&&
EVENT NUMBER OHX1900123
FBORDENLocal storm report, Feb 20, 10:35 AM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1035 AM CST WED FEB 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1033 AM FLASH FLOOD MURFREESBORO 35.85N 86.39W
02/20/2019 RUTHERFORD TN LAW ENFORCEMENT
MORE ROAD CLOSURES: 4300 BLOCK ELAM ROAD, WEST
JEFFERSON PIKE AND POWELLS CHURCH ROAD, BLACKMAN ROAD AT
BASS ROAD, AND SULPHER SPRING ROAD AT SHACKLETT ROAD.
&&
EVENT NUMBER OHX1900124
FBORDENLocal storm report, Feb 20, 10:38 AM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1038 AM CST WED FEB 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1033 AM FLASH FLOOD MURFREESBORO 35.85N 86.39W
02/20/2019 RUTHERFORD TN AMATEUR RADIO
SULPHUR SPRING ROAD BESIDES LEANNE CHURCH OF CHRIST IS
FLOODED.
&&
EVENT NUMBER OHX1900125
FBORDENLocal storm report, Feb 20, 10:39 AM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
1039 AM CST WED FEB 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 AM FLOOD 1 N CHARLOTTE 36.20N 87.35W
02/20/2019 DICKSON TN MEDIA
ROAD CLOSED DUE TO FLOODING IN CHARLOTTE AT THE
INTERSECTION OF HAFNER ROAD AND HWY 48 N.
0635 AM FLOOD NOLENSVILLE 35.95N 86.65W
02/20/2019 WILLIAMSON TN SOCIAL MEDIA
PORTIONS OF KIDD ROAD REPORTEDLY UNDERWATER
0725 AM FLASH FLOOD FRANKLIN 35.93N 86.84W
02/20/2019 WILLIAMSON TN MEDIA
REPORT OF ROAD CLOSURE DUE TO HIGH WATER AND FLOODING
CHESTNUT LANE AND MAPLE DRIVE.
0746 AM FLASH FLOOD 3 SSE LEBANON 36.17N 86.30W
02/20/2019 WILSON TN EMERGENCY MNGR
RESIDENTS OF TIMERLINE CAMPGROUND EVACUATED DUE TO
SINKING CREEK OUT OF ITS BANK.
0816 AM FLASH FLOOD SPRING HILL 35.74N 86.92W
02/20/2019 MAURY TN EMERGENCY MNGR
REPORTS OF ROAD CLOSED DUE TO FLASH FLOODING, OLD
KEYDREN ROAD BETWEEN DUPLEX AND KEIDRON ROAD.
0817 AM FLASH FLOOD 2 NNW LIVINGSTON 36.42N 85.34W
02/20/2019 OVERTON TN EMERGENCY MNGR
REPORTS OF ROADS CLOSED IN OVERTON COUNTY. TOWER HILL,
BRADFORD HICKS DRIVE, NORTH OAK STREET.
0850 AM FLASH FLOOD 6 S MURFREESBORO 35.77N 86.37W
02/20/2019 RUTHERFORD TN MESONET
REPORT OF THE FOLLOWING ROADS BEING CLOSED IN
RUTHERFORD COUNTY DUE TO FLOODING. STONES RIVER SLAB,
COUNTY FARM AT ELAM ROAD, VAUGHT AT CRIPPLE CREEK,
KEDRON CHURCH, AND ELAM SLAB.
0905 AM FLASH FLOOD 2 WNW NASHBORO VILLAGE 36.11N 86.67W
02/20/2019 DAVIDSON TN EMERGENCY MNGR
REPORT OF KNAPP BLVD NEAR DONALDSON PIKE CLOSED DUE TO
FLOODING.
0926 AM FLASH FLOOD MURFREESBORO 35.85N 86.39W
02/20/2019 RUTHERFORD TN AMATEUR RADIO
MORE ROAD CLOSURES DUE TO FLOODING IN RUTHERFORD
COUNTY: JAMESTOWN HIGHWAY NEAR MEMORIAL GARDEN DRIVE.
0928 AM FLASH FLOOD LEBANON 36.21N 86.32W
02/20/2019 WILSON TN EMERGENCY MNGR
ALSUP MILL AT BALDY FORD CLOSED DUE TO FLOODING.
1000 AM HEAVY RAIN BELLEVUE 36.06N 86.94W
02/20/2019 M2.05 INCH DAVIDSON TN AMATEUR RADIO
MEASURED REPORT FROM A HAM OPERATOR OF 2.05" IN 24
HOURS, AND 1.28" SINCE MIDNIGHT.
1010 AM FLASH FLOOD NOLENSVILLE 35.95N 86.65W
02/20/2019 WILLIAMSON TN TRAINED SPOTTER
BRITTAIN LANE CLOSED DUE TO FLOODING AT THE MILL CREEK
BRIDGE.
1015 AM FLASH FLOOD LA VERGNE 36.00N 86.57W
02/20/2019 RUTHERFORD TN AMATEUR RADIO
REPORT OF ROAD CLOSED DUE TO FLOODING AT APPLE STREET
AND OLD HICKORY HIGHWAY.
1033 AM FLASH FLOOD MURFREESBORO 35.85N 86.39W
02/20/2019 RUTHERFORD TN LAW ENFORCEMENT
MORE ROAD CLOSURES: 4300 BLOCK ELAM ROAD, WEST
JEFFERSON PIKE AND POWELLS CHURCH ROAD, BLACKMAN ROAD AT
BASS ROAD, AND SULPHER SPRING ROAD AT SHACKLETT ROAD.
1033 AM FLASH FLOOD MURFREESBORO 35.85N 86.39W
02/20/2019 RUTHERFORD TN AMATEUR RADIO
SULPHUR SPRING ROAD BESIDES LEANNE CHURCH OF CHRIST IS
FLOODED.
&&
EVENT NUMBER OHX1900111 OHX1900112 OHX1900113 OHX1900114 OHX1900115
OHX1900116 OHX1900118 OHX1900117 OHX1900119 OHX1900120 OHX1900121
OHX1900122 OHX1900123 OHX1900124 OHX1900125
fbordenThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 19, 11:33 PM CST | River Flood Warning | OHX | Decatur, Hardin, Perry, Wayne | 26 days |
| Feb 20, 3:36 AM CST | Areal Flood Advisory | OHX | Dickson, Houston, Humphreys, Montgomery, Stewart | 3 hr |
| Feb 20, 4:25 AM CST | Areal Flood Advisory | OHX | Dickson, Hickman, Lewis, Perry, Wayne | 3 hr |
| Feb 20, 4:55 AM CST | Areal Flood Advisory | OHX | Cheatham, Davidson, Robertson, Rutherford, Sumner, Williamson | 3 hr |
| Feb 20, 6:03 AM CST | Areal Flood Advisory | OHX | Giles, Lawrence, Marshall, Maury | 117 min |
| Feb 20, 6:18 AM CST | River Flood Advisory | OHX | Grundy | 12 hr |
| Feb 20, 6:23 AM CST | Areal Flood Advisory | OHX | Macon, Rutherford, Smith, Trousdale, Wilson | 5 hr |
| Feb 20, 6:53 AM CST | Areal Flood Advisory | OHX | Dickson, Hickman, Humphreys, Lewis, Perry, Wayne | 6 hr |
| Feb 20, 6:58 AM CST | Special Weather Statement | OHX | Williamson | 32 min |
| Feb 20, 7:22 AM CST | Areal Flood Advisory | OHX | Clay, Jackson, Overton, Pickett, Putnam | 10 hr |
| Feb 20, 7:37 AM CST | Flash Flood Warning | OHX | Cheatham, Davidson, Hickman, Sumner, Williamson, Wilson | 6 hr |
| Feb 20, 7:57 AM CST | Areal Flood Advisory | OHX | Cheatham, Davidson, Robertson, Rutherford, Sumner, Williamson | 8 hr |
| Feb 20, 7:58 AM CST | Areal Flood Advisory | OHX | Giles, Lawrence, Marshall, Maury | 8 hr |
| Feb 20, 8:58 AM CST | Flash Flood Warning | OHX | Cannon, Davidson, Marshall, Maury, Rutherford, Williamson and 1 more | 5 hr |
| Feb 20, 9:02 AM CST | River Flood Advisory | OHX | Giles | 11 hr |
| Feb 20, 9:18 AM CST | Flash Flood Warning | OHX | Bedford, Coffee, Giles, Lawrence, Marshall, Rutherford | 4 hr |
| Feb 20, 10:31 AM CST | River Flood Advisory | OHX | Davidson | 10 hr |
| Feb 20, 10:31 AM CST | River Flood Advisory | OHX | Davidson | 10 hr |
| Feb 20, 11:09 AM CST | Areal Flood Advisory | OHX | Cumberland, Fentress, Pickett | 3 hr |
| Feb 20, 12:43 PM CST | Flash Flood Warning | OHX | Clay, Cumberland, Fentress, Overton, Pickett, Putnam | 4 hr |
| Feb 20, 1:30 PM CST | Areal Flood Advisory | OHX | Rutherford, Wilson | 2 hr |
| Feb 20, 1:43 PM CST | Areal Flood Advisory | OHX | Bedford, Cannon, Coffee, DeKalb, Warren, White | 2 hr |
| Feb 20, 1:43 PM CST | River Flood Advisory | OHX | Cheatham | 13 hr |
| Feb 20, 1:43 PM CST | River Flood Advisory | OHX | Davidson, Williamson | 69 hr |
| Feb 20, 2:21 PM CST | River Flood Warning | OHX | Maury | 6 days |
| Feb 20, 2:21 PM CST | River Flood Warning | OHX | Hickman | 8 days |
| Feb 20, 2:21 PM CST | River Flood Warning | OHX | Perry | 5 days |
| Feb 20, 2:21 PM CST | River Flood Warning | OHX | Lawrence | 12 hr |
| Feb 20, 2:29 PM CST | River Flood Advisory | OHX | Giles | 5 hr |
| Feb 20, 2:29 PM CST | River Flood Advisory | OHX | Bedford | 9 hr |
| Feb 20, 5:17 PM CST | River Flood Advisory | OHX | Bedford, Marshall | 22 hr |
| Feb 20, 5:17 PM CST | River Flood Advisory | OHX | Humphreys | 66 hr |
| Feb 20, 5:20 PM CST | River Flood Advisory | OHX | Williamson | 17 hr |
| Feb 20, 5:23 PM CST | River Flood Advisory | OHX | Davidson | 16 min |
| Feb 20, 5:23 PM CST | River Flood Advisory | OHX | Davidson | 16 min |
| Feb 20, 5:25 PM CST | River Flood Advisory | OHX | Montgomery, Robertson | 24 hr |
Nearby
Flash Flood Warnings in Tennessee, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.